# SDR COMA9860409

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo
- Part time: 2,573 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CARGO SMOKE WARNING.  FALSE WARNING, REPLACED SMOKE DETECTORS.
